# SDR RAIA990104

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 251130
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7326 - PARKING BRAKE WILL NOT LOCK.  MAINTENANCE REPLACED PARKING BRAKE CABLE.  (X)
